# SDR P5CA9600101

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TT2 SENSOR SUPPORT BRACKET AND MOUNTING PLATE FOUND CRACKED.  REPAIRED AND REINSTALLED IAW MM 73-21-04.
